# SDR R61A2022060600382

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 45,429 hours, 27,415 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 10007005
- Part serial: 2008011226
- Condition: Smoke
- Location: Zone 100
- Part time: 36,195 hours, 36,195 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED FIM TASK 21-20-00-810-801. R&R PACK 1 AIR CYCLE MACHINE.
